# SDR UPS01235041

- Difficulty date: February 23, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Leaking
- Location: O2 System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT 1ST OBS 02 PRESS LINE LEAKING.  *S/D*  REMOVED CAP AND INSTALLED NEW O2 FLEX LINE (P/N 10-60174-36) (SP0707172)  PER M/M 35-00-00/201-204.  INSTALLED DEMAND DILUTER REGULATOR AND TESTED PER M/M 35-11-31, LEAKED CK''ED BOTH LINE AND REGULATOR, CK''S OK.
